# SDR DALA2024061706139

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 89,872 hours, 11,745 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Part number: UNKNOWN
- Condition: Damaged
- Location: Oxygen Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 FOUND DAMAGED OXYGEN DOOR AT R4 FA SEAT. CORRECTIVE ACTION: R/R OXYGEN CONTAINER AT 4R FA SEAT PER A330 AMM 35-21. OK FOR SERVICE. (5584245)
